Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A formula for the $\Theta$–invariant from Heegaard diagrams

Christine Lescop

Geometry & Topology 19 (2015) 1205–1248
Bibliography
1 S Akbulut, J D McCarthy, Casson's invariant for oriented homology $3$–spheres, Math. Notes 36, Princeton Univ. Press (1990) MR1030042
2 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. 148 (1998) 619 MR1668563
3 L Guillou, A Marin, Notes sur l'invariant de Casson des sphères d'homologie de dimension trois, Enseign. Math. 38 (1992) 233 MR1189008
4 M W Hirsch, Differential topology, Graduate Texts in Math. 33, Springer (1994) MR1336822
5 F E P Hirzebruch, Hilbert modular surfaces, Enseignement Math. 19 (1973) 183 MR0393045
6 R Kirby, P Melvin, Canonical framings for $3$–manifolds, from: "Proceedings of $6^{\mathrm{th}}$ Gökova Geometry–Topology Conference", Turkish J. Math. 23 (1999) 89 MR1701641
7 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Math., Vol. II" (editors A Joseph, F Mignot, F Murat, B Prum, R Rentschler), Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
8 G Kuperberg, D P Thurston, Perturbative $3$–manifold invariants by cut-and-paste topology, arXiv:math/9912167
9 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of $3$–manifolds, Topology 37 (1998) 539 MR1604883
10 C Lescop, A combinatorial definition of the $\Theta$–invariant from Heegaard diagrams, arXiv:1402.2261
11 C Lescop, An introduction to finite type invariants of knots and $3$–manifolds defined by counting graph configurations, arXiv:1312.2566
12 C Lescop, On the Kontsevich–Kuperberg–Thurston construction of a configuration-space invariant for rational homology $3$–spheres, arXiv:math/0411088
13 C Lescop, Splitting formulae for the Kontsevich–Kuperberg–Thurston invariant of rational homology $3$–spheres, arXiv:math/0411431
14 C Lescop, On homotopy invariants of combings of three-manifolds, Canadian J. Math. 67 (2015) 152
15 A Marin, Un nouvel invariant pour les sphères d'homologie de dimension trois (d'après Casson), from: "Séminaire Bourbaki, \rm1987/88", Astérisque 161–162, Soc. Math. France (1988) 151 MR992207
16 K Walker, An extension of Casson's invariant, Annals of Math. Studies 126, Princeton Univ. Press (1992) MR1154798
17 T Watanabe, Higher order generalization of Fukaya's Morse homotopy invariant of $3$–manifolds, I: Invariants of homology $3$–spheres, (2012) arXiv:1202.5754v2
18 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772